[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
Main Menu
Home::
Journal Information::
Articles archive::
Submission Instruction::
Registration::
Submit article::
Site Facilities::
Contact us::
::
Google Scholar

Citation Indices from GS

AllSince 2015
Citations4695017940
h-index97
i10-index94

Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Search published articles ::
Showing 1 results for Polynomial-Time

Dr Zhang Wei, Prof. Cornelis Roos,
Volume 9, Issue 2 (6-2018)
Abstract

We deal with a recently proposed method of Chubanov [1], for solving linear homogeneous systems with positive variables. We use Nesterov's excessive gap method in the basic procedure. As a result, the iteration bound for the basic procedure is reduced by the factor $nsqrt{n}$. The price for this improvement is that the iterations are more costly, namely $O(n^2 )$ instead of $O(n)$. The overall gain in the complexity hence becomes a factor of $sqrt{n}$.

Page 1 from 1     

مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 29 queries by YEKTAWEB 4162